MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB SCREWLESS BF; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB SCREWLESS BF; KNEE COMPONENT
Model Number ETPLB5SL
Medical Device Problem Codes Break (1069); Naturally Worn (2988)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, first operation at (b)(6) orthopedic in 2017.Visited (b)(6) on suspicion of infection.It will be removed for infection on (b)(6) 2020 and (b)(6) 2021.During the operation on (b)(6) 2021, his tibial base was clearly damaged when removed.Physician's findings: since there are no findings of metallosis, it is unlikely that the implant had been damaged first, but i am worried that the implant may be easily damaged.Reporter's findings and response status;it seems that the scaffolding was lost due to the influence of the infection and it was damaged.However, because there are many related facilities, we would like to confirm that the implant meets our safety standards.(b)(4).Additional information received on 02/05/2021 from reliability engineer: adding new products to the group with its corresponding codes.
 
Additional Manufacturer Narrative
Additional information was received for this event on 02/05/2021: please remove code 2988 based on the investigation and product return.Added name of initial reporter.

Brand Name
EVOLUTIONMP TIB SCREWLESS BF
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11304115
Report Number3010536692-2021-00069
Device Sequence Number11605116
Product Code MBH
UDI-Device IdentifierM684ETPLB5SL1
UDI-PublicM684ETPLB5SL1
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPLB5SL
Device Catalogue NumberETPLB5SL
Device Lot Number1691388
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/20/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date04/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;